MAUDE Adverse Event Report: COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM

COCHLEAR BONE ANCHORED SOLUTIONS AB BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE; COCHLEAR BAHA CONNECT SYSTEM
Model Number 92133
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the patient developed an infection at the abutment site and was placed on a 10 day course of antibiotics (type not reported) on (b)(6) 2021.

Brand Name
BA210 ABUTMENT 8.5MM FOR FLANGE FIXTURE
Common Device Name
COCHLEAR BAHA CONNECT SYSTEM
Manufacturer (Section D)
COCHLEAR BONE ANCHORED SOLUTIONS AB
konstruktionsvägen 14
po box 82
mölnlycke, 435 2 2
SW  435 22
MDR Report Key11964031
Report Number6000034-2021-01661
Device Sequence Number11074211
Product Code LXB
UDI-Device Identifier09321502018968
UDI-Public(01)09321502018968(10)COH1210846(17)231002
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/19/2021
Report Date (Section F) 06/09/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date10/02/2023
Device Model Number92133
Device Catalogue Number92133
Device Lot NumberCOH1210846
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/19/2021
Date Report to Manufacturer06/09/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Date Report Sent to FDA06/09/2021